Skip to content
Moving rash
avatar
franr posted:
Good morning
Well once again I have developed something unusual.Over the past 3 weeks I have developed hives that develops in different places all over my body .It gets better but a few days later I develop the hives in a diferent area.I was with DH on vacation and saw a local MD who placed me on predisone for 4 days. They did appeared and develop in another place .I have been using hydrocortisone and taking benendryl. Anyone experience this.I am sick of MD's visits but I guess it looks like I will be back in the saddle again...FranR
Reply
 
avatar
missist responded:
Hi Fran, I've had hives--but it was some time ago--several years. I don't know if this was what worked--but I began taking zyrtec (generic is cetrizine-- and much cheaper) just about then and the rashes disappeared.

I guess I've assumed it is an allergy or sensitivity to ??who knows what??

In any case-- I am still taking the cetrizine/zyrtec. One pill daily at night. If I miss more than one dose I get something like vertigo and if I miss more than that I start to itch. Just a warning.--it might help with the rash-- but you might not want to take it long term as it seems to very hard to stop taking it.

Mary
 
avatar
Psychoscorp responded:
I know this one!! :} Foot fungus cream. I forgot the active ingredient, but Tinactin has it. The cheaper cremes do not. The same fungus that is causing the rash is closely related to the fungus in athletes foot & ringworm. I did a lot of research. I keep a tube in the cabinet. Not at home right now so I cant go look, but I wanted to post cause I'm so happy I know how to fix SOMETHING! No Doc visit needed & get rid of that prednisone. My ex was a kidney transplant patient on that & trust me the side effects are monstrous. Do the research if you need to. Ringworm...Athlete foot... chickenpox...hives. Good luck :}
 
avatar
bette_kaffitz replied to missist's response:
Psychoscorp is probably right. I get them but mostly in folds of the skin (under the boobs, under the leg elastic on panties, inside the very tip of my nostril-- anywhere that gets dark and moist) I use a nystatin cream to get rid of them and an athlete's foot powder to try to prevent them--especially in warm weather. The dermatologist said no forget about drying these areas with your bath towel and use a hair dryer. The towel can re-infect other body areas. The hair dryer cannot.

Bette
 
avatar
meg_k replied to bette_kaffitz's response:
It may well be hives, but I agree with Bette and Psychocorp's comments. It could be fungus. Cut back or cut out sugar if you haven't already. It feeds fungus.

I am also having a weird rash that I posted about a few days back. Last time I had it (same spot), it was dx as impetigo/staph. I had though it was a recurrence of shingles but the initial doctor said no. New Dr said it did not look like impetigo and tested for shingles and herpes simplex (cold sore) but it came back negative. Ergh!

Bette had told me maybe it's fungus. Now I'm thinking maybe she was on to something.

WTF is up with all this weird skin stuff?
 
avatar
missist replied to meg_k's response:
if it is a fungus or candida type skin infection--you can also use cornstarch with tea tree oil in it. just add some drops to a little corn starch-- after showering or bathing-- dry with a hair dryer as Bette said--and then powder it with the tea tree oil infused corn starch-- works. might take several days or a week, and if it comes back--do it again.
 
avatar
missist replied to missist's response:
I guess that's sort of technically a yeast type of infection-- very itchy--may look reddish. Crop up usually where ..skin is touching other skin, or clothes are tight.


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
465 of 540 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.